# SDR CA970319010

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 10113851
- Engine: Rroyce RB21122B02
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Damaged
- Location: Lt Nr 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) L/H SPOILER #2 DAMAGED AT ACTUATOR ATTACHMENT AND THE SPOILER PANEL WAS ALSO DAMAGED BY CONTACT WITH SUROUNDING STRUCTURE.
